MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf01073079

Медицинская библиотека · The American journal of digestive diseases · 1977

Granulomas and cholestatic--hepatocellular injury associated with phenylbutazone. Report of two cases.

Ishak K G, Kirchner J P, Dhar J K

Клинический случайСтатьяПеревод в очереди

Аннотация

A combined cholestatic-hepatocellular injury and noncaseating granulomas occurred in two patients 1 and 4 weeks after phenylbutazone therapy. Both patients were jaundiced, one had a macular rash, and both had peripheral blood eosinophilia. Symptoms and signs subsided, and abnormal findings from tests of hepatic function rapidly returned to normal following withdrawal of the drug. Sections of liver biopsy specimens 6 months later showed no granulomas or other pathologic changes. Previously reported cases are reviewed.

Для цитирования: Ishak K G, Kirchner J P, Dhar J K. Granulomas and cholestatic--hepatocellular injury associated with phenylbutazone. Report of two cases.. The American journal of digestive diseases. 1977. DOI: 10.1007/bf01073079.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.